Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

May 27, 2011Wayne County, Georgia

NWS Jacksonville, FL issued this special weather statement at May 27, 2011, 12:21 PM EDT for Wayne County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 12:21 PM EDT (16:21 UTC)
Expired
May 27, 2011, 12:50 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS82 KJAX 271621
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT FRI MAY 27 2011

GAZ136-152-271650-
BRANTLEY-WAYNE-
1221 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL 
HAIL VALID UNTIL 1250 PM EDT...

AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF HORTENSE...OR 9 MILES
NORTH OF NAHUNTA...MOVING NORTHEAST AT 15 MPH. THIS STRONG 
THUNDERSTORM WILL AFFECT AREAS AROUND HORTENSE...BROADHURST...MOUNT 
PLEASANT AND GARDI THROUGH 1250 PM EDT. HAIL UP TO THREE QUARTER 
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED 
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3144 8164 3140 8168 3140 8169 3138 8170
      3122 8190 3135 8204 3136 8204 3159 8183
TIME...MOT...LOC 1620Z 225DEG 14KT 3134 8190

$$

SHASHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at May 27, 10:20 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 27, 10:20 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT FRI MAY 27 2011

...GOOD CHANCE OF PRECIP TODAY THEN DRY THROUGH NEXT WEEK...

.PUBLIC UPDATE...SHOWER ACTIVITY HAS BEEN LIMITED SO FAR THIS
MORNING...WITH LINGERING THUNDERSTORMS WELL NORTH OF THE FORECAST
AREA. LEADING/STRONGER SHORTWAVE WILL DEPART OFFSHORE LATER THIS
MORNING...WITH SERIES OF WEAKER SHORTWAVES TRAILING THIS FEATURE
THIS AFTERNOON.

LOOKING AT LOCAL SOUNDINGS...ATMOSPHERE IS PRIMED FOR THUNDERSTORM
DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN THE MID/UPPER LEVELS OF
THE ATMOSPHERE. AGREE WITH POP DISTRIBUTION FOR TODAY WITH
ISOLATED/SCATTERED SHOWERS AND STORMS FORECAST THE REMAINDER OF THIS
MORNING...FOLLOWED BY SCATTERED TO NUMEROUS ACTIVITY THIS AFTERNOON.
AS ADVERTISED...MAIN CONCERNS WITH THESE STORMS WILL BE FREQUENT
LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE FEEL THERE IS A LOW
THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS...BUT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND
BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE COLLISIONS WILL
LIKELY OCCUR.

HAVE UPDATED ZFP TO MENTION STRONG THUNDERSTORM WORDING...OTHERWISE
FORECAST APPEARS ON TRACK.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL TODAY...HOWEVER BRIEF MVFR
CEILINGS ARE POSSIBLE THROUGH 16Z AS CU FIELD QUICKLY FORMS.
CONVECTION IS FORECAST TO HOLD OFF UNTIL THIS AFTERNOON...WITH
POSSIBILITY OF SHOWER NEAR KGNV BY LATE MORNING. WILL FINE-TUNE
THUNDERSTORM WORDING WITH 18Z PACKAGE.

&&

.MARINE...HAVE REMOVED SCEC HEADLINES AS LATEST OBS INDICATE WINDS
WERE 15 KNOTS OR LESS WITH SEAS 4 FEET OR LOWER. SOUTHERLY THIS
MORNING WILL BECOME SOUTHEAST THIS AFTERNOON. STRONG THUNDERSTORMS
WILL LIKELY ESTABLISH OVER THE LOCAL MAINLAND THIS AFTERNOON...WITH
THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BACKTRACK TO THE
COAST LATE THIS AFTERNOON. AS ADVERTISED...ONSHORE FLOW LATE IN THE
WEEKEND AND INTO EARLY NEXT WEEK WILL PUSH CONDS INTO SCEC HEADLINE
LEVELS...AND POSSIBLY ADVISORIES...BUT TOO EARLY TO ISSUE ANY
HEADLINES.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

.PREVIOUS PUBLIC...AN AMPLIFIED UPPER LEVEL SHORT WAVE TROUGH
EXTENDED FROM THE GREAT LAKES SOUTHWARD TO THE PANHANDLE EARLY THIS
MORNING WITH ANOTHER UPPER LEVEL SHORT WAVE TROUGH OVER CENTRAL
FLORIDA. THESE FEATURE WERE BEGINNING TO SHOW SIGNS OF LIFTING NNE.
IN THE LOWER LEVELS...A SURFACE FRONT WAS PROGRESSING EAST ACROSS
WESTERN GA AND THE FL PANHANDLE...WITH ANOTHER SFC TROUGH NOTED
ACROSS OUR SE FL ZONES WHERE SCT PRECIP WAS ONGOING. A BROKEN LINE
OF TSRA WAS ALONG THE SFC COLD FRONT WITH TWO DISTINCT CLUSTERS...
ONE HEADING ENE WITH THE STRONGER DYNAMICS...AND THE OTHER TRACKING
ESE TOWARD THE HIGHER INSTABILITY LINGERING OVER THE GOMEX. AS THE
MORNING PROGRESSES TOWARD DAWN...BELIEVE THAT CONVECTION MAY START
TO BREAK OUT ACROSS OUR WESTERN GA AND SUWANNEE VALLEY ZONES AS
DESTABILIZATION INFILTRATES FROM THE WEST AND OVERRIDES YESTERDAYS
SEA BREEZE/OUTFLOW BOUNDARY WHICH WAS OVER OUR SUWANNEE VALLEY ZONES
THIS HOUR. ALSO...PRECIP WILL LIKELY CONTINUE ACROSS OUR EXTREME SE
ZONES WHERE DIVERGENCE WAS INCREASING.

.SHORT TERM...TODAY WILL BE THE BEST SHOT OF PRECIP FOR OUR ENTIRE
CWA OVER THE NEXT WEEK AS AFOREMENTIONED STACKED TROUGH MOVES
ACROSS THE AREA. SCT TO NUMEROUS TSRA WILL TRANSLATE W TO E ACROSS
THE CWA THROUGH TODAY...WITH THE BEST SHOT THIS AFTN ACROSS OUR
INLAND ZONES WHERE SEA BREEZE MERGER IS EXPECTED. SW LOW LEVEL
WINDS WILL NOT BE TOO STRONG WITH 850 MB ONLY AROUND 20 KTS PER
MODEL SOUNDINGS. THUS...GUSTY WINDS WILL BE POSSIBLE IN COLLAPSING
DOWNDRAFTS...BUT BELIEVE THAT THE BIGGER CONVECTIVE CONCERN WILL
BE HAIL GIVEN COLD AIR MOVING ACROSS THE AREA THIS AFTN DUE TO
DEEPENING UPPER TROUGH (500 MB TEMPS -11 TO -12 DEG C) AND HIGH
CAPES AND STRONG DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE. WILL
MENTION THIS IN THE HWO. PRECIP WILL DECREASE ACROSS THE AREA
LATE THIS EVENING FROM W-E.

SAT...UPPER RIDGING WILL BUILD OVER THE AREA FROM THE W...HOWEVER
UPPER TROUGHING WILL CONTINUE JUST OFFSHORE OF THE ATLANTIC
SEABOARD WITH AN UPPER LEVEL IMPULSE EXPECTED TO MOVE ACROSS OUR
EASTERN ZONES DURING THE AFTN WHICH COMBINED WITH SEA BREEZE
ACTIVITY COULD SPARK SOME ISOLD/SCT TSRA DURING THE AFTN/EVENING.

SUN INTO TUE...ONSHORE FLOW DEVELOPS WITH SURFACE AND LOW LEVEL HIGH
POSITION NNE OF THE CWA OVER THE CENTRAL ATLANTIC. 1000-700 MB
WINDS INCREASE TO 25-30 KTS WITH AN INFLUX OF ATLANTIC MOISTURE
SUN NIGHT INTO TUE MORNING...AND HAVE INDICATED LOW COASTAL POPS
FOR THIS TIME PERIOD. TEMPS WILL RANGE FROM THE MID 80S COAST TO
NEAR 90 WELL INLAND TOWARD THE I-75 CORRIDOR.

.LONG TERM...WED TUTT LOW RETROGRADES OVER THE FL PANHANDLE WITH
SILENT 10% POPS EXPECTED LOCALLY DUE TO UPPER SUBSIDENCE OVER THE
AREA. THU AND FRI A WEAK SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE
NORTH AND A SURGE OF MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE
TRENDED TOWARD A LOW CHANCE OF 20% POPS FOR THE LATER HALF OF THE
FORECAST PERIOD. TEMPS WILL CONTINUE AROUND NEAR 90 INLAND TO MID
80S COAST DUE TO ELY FLOW.

&&

ENYEDI/HESS
Hazardous weather outlook, May 27, 2:45 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT FRI MAY 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
245 AM EDT FRI MAY 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN
ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY
EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY
ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE
EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A
GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN
CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY
WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS
NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY
MIDNIGHT.

A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF
RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES
SOUTHEAST OF WAYCROSS.  SMOKE WILL SPREAD NORTH THEN NORTHWEST
TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301
AND 1.  VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE
WILL BE REDUCED TO LESS THAN A MILE.  PEOPLE WHO HAVE RESPIRATORY
ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING
INDOORS.  MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN
VISIBILITY.  U.S. 1 REMAINS CLOSED NEAR THE FIRE.  STATE ROAD 121
BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE
TO INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Local storm report, May 27, 8:27 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 AM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     10 ENE RAINBOW LAKES ES 29.23N 82.31W
05/23/2011                   MARION             FL   TRAINED SPOTTER

            SEVERAL TREES WERE REPORTED DOWN NEAR NW 115TH AVENUE.

&&

ARS
Local storm report, May 27, 10:08 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     BAXLEY                  31.76N 82.35W
05/26/2011                   APPLING            GA   EMERGENCY MNGR

            TREES REPORTED DOWN. TIME WAS ESTIMATED BY RADAR.

&&

ARS
Local storm report, May 27, 11:27 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 AM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     WILDFIRE         6 NE KEYSTONE HEIGHTS   29.84N 81.96W
05/26/2011                   CLAY               FL   NEWSPAPER

            LIGHTNING CAUSED 75-ACRE WILDFIRE AT CAMP BLANDING NORTH
            OF LOWRY LAKE AND WEST OF SANDERS ROAD.

&&

ECZ
Special weather statement, May 27, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT FRI MAY 27 2011

GAZ136-152-271650-
BRANTLEY-WAYNE-
1221 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1250 PM EDT...

AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF HORTENSE...OR 9 MILES
NORTH OF NAHUNTA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND HORTENSE...BROADHURST...MOUNT
PLEASANT AND GARDI THROUGH 1250 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3144 8164 3140 8168 3140 8169 3138 8170
      3122 8190 3135 8204 3136 8204 3159 8183
TIME...MOT...LOC 1620Z 225DEG 14KT 3134 8190

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:19 PM EDTSpecial Weather StatementJAXClay41 min
May 27, 1:23 PM EDTSpecial Weather StatementJAXFlagler37 min
May 27, 1:32 PM EDTSpecial Weather StatementJAXFlagler28 min
May 27, 2:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 27, 2:45 PM EDTSpecial Weather StatementJAXPutnam30 min
May 27, 2:52 PM EDTSpecial Weather StatementJAXNassau38 min
May 27, 2:59 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam46 min
May 27, 3:31 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns29 min
May 27, 3:49 PM EDTSpecial Weather StatementJAXNassau41 min
May 27, 3:58 PM EDTSpecial Weather StatementJAXSaint Johns32 min
May 27, 4:05 PM EDTSevere Thunderstorm WarningJAXDuval40 min
May 27, 4:09 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns36 min
May 27, 4:19 PM EDTSevere Thunderstorm WarningJAXSaint Johns28 min
May 27, 4:28 PM EDTSpecial Marine WarningJAX92 min
May 27, 4:29 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns46 min
May 27, 4:32 PM EDTAreal Flood AdvisoryJAXDuval88 min
May 27, 4:39 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns36 min
May 27, 4:55 PM EDTSpecial Weather StatementJAXDuval50 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau44 min
May 27, 5:13 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns62 min
May 27, 5:19 PM EDTSpecial Weather StatementJAXMarion41 min
May 27, 5:43 PM EDTSpecial Weather StatementJAXMarion32 min
May 27, 6:04 PM EDTSpecial Weather StatementJAXClay26 min
May 27, 6:12 PM EDTSpecial Weather StatementJAXMarion48 min
May 27, 6:19 PM EDTAreal Flood AdvisoryJAXMarion56 min
May 27, 7:17 PM EDTSpecial Weather StatementJAXPutnam28 min
May 26, 8:01 PM EDTSpecial Weather StatementJAXAppling, Bacon44 min
May 26, 8:18 PM EDTSpecial Weather StatementJAXCharlton42 min
May 26, 8:24 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis51 min
May 26, 8:42 PM EDTSpecial Weather StatementJAXAppling48 min
May 26, 8:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon48 min
May 26, 9:15 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis45 min
May 26, 9:22 PM EDTAreal Flood AdvisoryJAXAppling, Bacon83 min
May 26, 9:32 PM EDTSpecial Weather StatementJAXPierce43 min
May 26, 10:30 PM EDTSpecial Weather StatementJAXWayne30 min
May 27, 12:34 PM EDTSpecial Weather StatementJAXCharlton26 min
May 27, 1:10 PM EDTSpecial Weather StatementJAXBrantley35 min
May 27, 1:50 PM EDTSpecial Weather StatementJAXGlynn25 min
May 27, 2:05 PM EDTSevere Thunderstorm WarningJAXGlynn40 min
May 27, 2:31 PM EDTSpecial Weather StatementJAXCamden44 min
May 27, 3:28 PM EDTSpecial Weather StatementJAXCamden47 min
May 27, 5:40 PM EDTSpecial Weather StatementJAXAppling50 min
May 27, 6:28 PM EDTSpecial Weather StatementJAXWayne47 min
May 27, 7:31 PM EDTSpecial Weather StatementJAXAppling, Wayne59 min
May 27, 7:48 PM EDTSevere Thunderstorm WarningJAXAppling27 min
May 27, 7:55 PM EDTAreal Flood AdvisoryJAXAppling, Bacon65 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.